# SDR DHL2004755517

- Difficulty date: November 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LEFT WING I/B AFT FLAP - FORE FLAP HAS A GOUGE ON EXISTING EXTERNAL DOUBLER AT O/B END.  CUT OUT EXISTING SKIN O/B FLAP IAW B727 SRM 51-10-1, FABRICATED SKIN 2020T3 .050 PO 9001425 7 X 12.5 INCH FILLER DOUBLER 2024T3.060 PO 9001387, 5.5 X 12.5 INCH IAW B727 SRM 57-50-4 FIG 4.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR AT L/E IAW 727 SRM 51-30-2.
